MathSciNet Relay Station
MathSciNet bibliographic data
MR2446295 60G22 (60J55)
Ayache, Antoine; Wu, Dongsheng; Xiao, Yimin Joint continuity of the local times of fractional Brownian sheets. Ann. Inst. Henri Poincaré Probab. Stat. 44 (2008), no. 4, 727–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement